MathSciNet Relay Station
MathSciNet bibliographic data
MR2795041 60F10 (60F05 62E20)
Wang, Qiying Refined self-normalized large deviations for independent random variables. J. Theoret. Probab. 24 (2011), no. 2, 307–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement